| Model Number |
26055CB |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information is provided in section d10.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
According to the information received, during resection of fibroid, loop became damaged and the inner sheath ceramic beak was subsequently damaged, has dark markings on inside, the ceramic beak cracked but did not detach inside the patient.Thus, they did not x-ray.No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).